MAUDE Adverse Event Report: COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET

COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET
Model Number G14834
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/25/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: common device name: fad.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
 
Event or Problem Description
It was reported that when the c-flex double pigtail ureteral stent set package was opened, the physician noticed that the wire guide coating was flaking.The device did not make patient contact, and another device was used to complete the procedure.Also, it was noted that the wire's distal weld had separated, causing elongation of the coil.

Brand Name
C-FLEX DOUBLE PIGTAIL URETERAL STENT SET
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7414255
Report Number1820334-2018-01115
Device Sequence Number1051857
Product Code FAD
UDI-Device Identifier00827002148345
UDI-Public(01)00827002148345(17)171209(10)NS5503325
Combination Product (Y/N)N
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14834
Device Catalogue Number036312
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1